RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register

Author Index, 1976, Volume 12

A B C D E F G H I K L M N O P R S T V Y Z ч Full List
A. F. Bachurskaya
Letter to the editors: “Uniqueness and convergence of successive approximations for a certain class of Volterra equations” (Differencial'nye Uravnenija 10 (1974), 1721–1724)
Differ. Uravn., 1976, Volume 12:12,  2287
E. A. Baderko
The solvability of boundary value problems for higher order parabolic equations in domains with curvilinear lateral boundaries
Differ. Uravn., 1976, Volume 12:10,  1781–1792
M. Bartushek
The zeros of the oscillatory solutions of the equation $(p(t)x')'+f(t,$ $x,$ $x')=0$
Differ. Uravn., 1976, Volume 12:4,  621–625
S. P. Bautin
The characteristic Cauchy problem for a quasilinear analytic system
Differ. Uravn., 1976, Volume 12:11,  2052–2063
G. M. Begalishvili
Optimal processes in the case of weakly differentiable connections. I
Differ. Uravn., 1976, Volume 12:4,  626–636
S. P. Belinskii
A certain inverse problem for linear symmetric $t$-hyperbolicsystems with $n+1$ independent variables
Differ. Uravn., 1976, Volume 12:1,  15–23
M. M. Belova
Asymptotic behavior of the bounded solutions of systems of nonlinear second order differential equations
Differ. Uravn., 1976, Volume 12:11,  1933–1938
B. A. Bel'tyukov, L. N. Kuznechihina
A Runge–Kutta method for the solution of two-dimensional nonlinear Volterra integral equations
Differ. Uravn., 1976, Volume 12:9,  1662–1668
S. A. Bespalova, Yu. A. Klokov
A three-point boundary vlaue problem for a nonlinear third order ordinary differential equation
Differ. Uravn., 1976, Volume 12:6,  963–970
N. Ya. Beznoshchenko
The determination of a coefficient in the lowest order term of a general parabolic equation
Differ. Uravn., 1976, Volume 12:1,  175–176
I. I. Bezvershenko
A quasilinearization method for the construction of an approximate solution of a certain boundary value problem for ordinary differential equations
Differ. Uravn., 1976, Volume 12:2,  195–199
E. S. Birger, G. A. Kalyabin
Theory of Weyl circles in the case of a nonselfadjoint system of second order differential equations
Differ. Uravn., 1976, Volume 12:9,  1531–1540
A. V. Bitsadze, V. A. Il'in, A. A. Samarskii, A. G. Sveshnikov
Andreǐ Nikolaevič Tihonov (on the occasion of his seventieth birthday)
Differ. Uravn., 1976, Volume 12:10,  1731–1735
S. P. Blinov
A geometric method of solving systems of differential equations
Differ. Uravn., 1976, Volume 12:2,  348–351
Yu. S. Bogdanov, see N. P. Erugin
Differ. Uravn., 1976, Volume 12:6,  1134–1138
K. Kh. Boimatov
Selfadjointness of elliptic second order differential operators
Differ. Uravn., 1976, Volume 12:11,  2089–2091
K. Kh. Boimatov
The domain of definition of a Sturm–Liouville operator
Differ. Uravn., 1976, Volume 12:7,  1151–1160
N. E. Bol'shakov
A test for the asymptotic stability of differential systems with $g$-perturbations
Differ. Uravn., 1976, Volume 12:11,  2092–2094
L. N. Bol'shev, V. A. Il'in, N. N. Krasovskii, Yu. V. Prokhorov, B. S. Sotskov, A. N. Tikhonov
Petr Ivanovič Kuznecov (on the fortieth anniversary of his scientific activity)
Differ. Uravn., 1976, Volume 12:3,  567–570
O. Boruvka
Theory of the global properties of second order linear ordinary differential equations
Differ. Uravn., 1976, Volume 12:8,  1347–1383
Yu. I. Brodskii
Linear time-optimality problems with mixed constraints
Differ. Uravn., 1976, Volume 12:9,  1541–1551
A. G. Brusentsev
The spectrum of nonselfadjoint elliptic systems of arbitrary order
Differ. Uravn., 1976, Volume 12:6,  1040–1051
B. A. Bubnov
A mixed problem for certain parabolic-hyperbolic equations
Differ. Uravn., 1976, Volume 12:3,  494–501
G. M. Buldyk, see Л. А. Черкас
Differ. Uravn., 1976, Volume 12:11,  2102–2104
G. M. Buldyk
The limit cycles of a certain differential equation
Differ. Uravn., 1976, Volume 12:2,  200–205
G. M. Buldyk
A remark on the number of Ljapunov constants for conditions for a center of a certain differential equation
Differ. Uravn., 1976, Volume 12:7,  1301–1302
A. I. Bulgakov
On the question of the properties of the set of solutions of differential inclusions
Differ. Uravn., 1976, Volume 12:6,  971–977
V. P. Burlachenko, N. I. Sidenko
The approximation, by the method of V. K. Dzjadyk, of solutions of problems for equations of hyperbolic type
Differ. Uravn., 1976, Volume 12:5,  857–864
V. F. Butuzov, N. N. Nefedov
A problem in the theory of singular perturbations
Differ. Uravn., 1976, Volume 12:10,  1736–1747
V. F. Butuzov
A singularly perturbed equation of elliptic type with two small parameters
Differ. Uravn., 1976, Volume 12:10,  1793–1803
Ya. V. Bykov, N. I. Fomina
The singular solutions of nonlinear differential equations. II
Differ. Uravn., 1976, Volume 12:7,  1161–1173
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020